U.S. doctors online nowAsk doctors free
Winston Salem, NC
A 35-year-old female asked:

Is it possible to experience withdrawal from topamax (topiramate) and ativan a year and a half later? i took both for 5 years.

1 doctor answer3 doctors weighed in
Dr. Matthew Smith
Psychiatry 40 years experience
No.: If you have taken neither medicine for a year and a half, then your symptoms, whatever they are, may be quite distressing, but they cannot be attributed to withdrawal from either medicine. I suggest you contact your prescribing doctor, to consider treatment for you symptoms, if they are distressing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 40-year-old member asked:
1 doctor answer6 doctors weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 26-year-old female asked about a 26-year-old female:
1 doctor answer2 doctors weighed in
A 29-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.